# SDR CA980714019

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 7702501
- Condition: Failed
- Location: Cockpit
- Component: 641300
- Stage of operation: IN
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER COMPLETING SB A8-33-39, THE OPERATOR REPORTED THEY FOUND 3 BURNT OVERHEAD BIN CONNECTORS, PINS 3 AND 12, AND ALSO REPORTED SMOKE IN THE CABIN.  FOLLOW-UP INFORMATION INDICATED THAT SOME PINS HAD BEEN INCORRECTLY CRIMPED.   NEW PINS AND SOCKETS WERE INSTALLED.
